# SDR 9JLA201610179068

- Difficulty date: April 26, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Lear 45LEAR
- Aircraft serial: 317
- Aircraft time: 2,197 hours, 1,562 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Check Valve
- Part number: 1700006529121
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT AFTER AIRCRAFT SHUTDOWN WITH THE PARK BRAKE SET THE BRAKE ACCUMULATOR WOULD NOT HOLD PRESSURE. TROUBLESHOOTING IDENTIFIED THE EMERGENCY BRAKE CHECK VALVE WAS LEAKING INTERNALLY. THE VALVE WAS REPLACED WITH A NEW UNIT.
